Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jypuu

Is this normal??

Recommended Posts

I've been using Dan's 2.5% BP since last friday and I've definitely experienced the redness and drying side effect but only in certain areas. At first it was on the right side of my forehead and my jawline got really itchy and red after I showered. But for the past two days it was no where but the two sides of my mouth, the area between the corners of my mouth and my cheeks. It flaked and is really red and burns a bit. I use Cetaphil moisturizer and I try to put on a bit extra so it won't be too dry but the redness and slight flaking doesn't really go away. Here are some pictures, tell me what you guys think:

http://i41.tinypic.com/qspnw3.jpg

http://i40.tinypic.com/5bvgb5.jpg

Sorry for the bad quality of the pictures, my digicam broke so I had to use my cell phone- it tends to lighten pictures a lot so I tried to darken them to show how it all actually looks like.

Link to comment
Share on other sites

First off be very careful around the side of your mouth and cheek area (under the eyes near the nose). Those are the most sensitive spots. If its red, leave it alone and do not put any more BP until it calms down. Trust me, I've been using BP for a while now and I stupidly burned the side of my mouth a week ago, because it was red and I continued to put BP on it. I figured my skin has adjusted to BP by now because I've been using it for months now, boy was I wrong. I gave myself a chemical burn, so now it looks worse than before. Lesson learned.

Link to comment
Share on other sites

For the first few weeks it is normal. Read the what to expect page under the get clear tab.

Link to comment
Share on other sites

First off be very careful around the side of your mouth and cheek area (under the eyes near the nose). Those are the most sensitive spots. If its red, leave it alone and do not put any more BP until it calms down. Trust me, I've been using BP for a while now and I stupidly burned the side of my mouth a week ago, because it was red and I continued to put BP on it. I figured my skin has adjusted to BP by now because I've been using it for months now, boy was I wrong. I gave myself a chemical burn, so now it looks worse than before. Lesson learned.

Aww I think I might have a chemical burn then...I didn't purposely put more BP on it though but after I shower it burns a lot. I don't even put my face in the water directly. Ah...and after I eat lunch at school it flakes like no other...how embarrassing.

How long did it take for the burn to go away for you?

Link to comment
Share on other sites

Don't worry, I have done Dan's regimen 4 times so far, and now my face looks like it has a sunburn. I've been using half a pump of BP so it's not cause I'm over using it. It should go away in about a week, I HOPE.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×